RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


JHEP, 2019, Volume 2019, Issue 10, 103, 17 pages (Mi jhep31)  

Why scalar products in the algebraic Bethe ansatz have determinant representation

S. Belliarda, N. A. Slavnovb

a Institut Denis-Poisson, Université de Tours, Université d'Orléans, Parc de Grammont, 37200 Tours, France
b Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkina str., Moscow, 119991, Russia

Funding Agency Grant Number
Centre National de la Recherche Scientifique
We thank R. A. Pimenta, X. Martin, S. Nicolis, and G. Lemarthe for useful discussions. N.S. thanks the CNRS for his grant to join the Institute Denis Poisson of the University of Tours where a part of this work was done.


DOI: https://doi.org/10.1007/JHEP10(2019)103

ArXiv: 1908.00032
Received: 29.08.2019
Revised: 25.09.2019
Accepted:27.09.2019
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jhep31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019